# SDR UPS00833389

- Difficulty date: June 8, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FWD LWR CARGO PIT AT FS 340, FLOORBEAM AT RBL 40 IS CRACKED.  REPAIRED PER TIMCO REO G07463, ALODINED AND PRIMED PER DC8 SRM 51-1-8.  INSTALLED PER DC8 SRM 51-3-0, TIMCO REO-G07463.
